# SDR SWAA2022101760161

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 15,977 hours, 7,771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A JUMP SEAT FLASHLIGHT WONT TEST AND SEAL BROKEN / [01] R AND R?D FWD F/A FLASHLIGHT BATTERY IAW AMM 25-64-00
